Stationary solutions of the generalized Smoluchowski–Poisson equation

Tom 81 / 2008

Robert Stańczy Banach Center Publications 81 (2008), 493-500 MSC: 35Q, 35J20, 35J65, 47J30, 82C21. DOI: 10.4064/bc81-0-31

Streszczenie

The existence of steady states in the microcanonical case for a system describing the interaction of gravitationally attracting particles with a self-similar pressure term is proved. The system generalizes the Smoluchowski–Poisson equation. The presented theory covers the case of the model with diffusion that obeys the Fermi–Dirac statistic.

Autorzy

  • Robert StańczyInstytut Matematyczny
    Uniwersytet Wroc/lawski
    pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek